Homotopiegruppen des Modulraumes MIP2 (?l,c2).

Christian Okonek

Mathematische Annalen (1981)

  • Volume: 258, page 253-266
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Okonek, Christian. "Homotopiegruppen des Modulraumes MIP2 (?l,c2).." Mathematische Annalen 258 (1981): 253-266. <http://eudml.org/doc/163594>.

author = {Okonek, Christian},
journal = {Mathematische Annalen},
keywords = {stable vectorbundles; moduli space; homotopy groups},
pages = {253-266},
title = {Homotopiegruppen des Modulraumes MIP2 (?l,c2).},
url = {http://eudml.org/doc/163594},
volume = {258},
year = {1981},

AU - Okonek, Christian
TI - Homotopiegruppen des Modulraumes MIP2 (?l,c2).
JO - Mathematische Annalen
PY - 1981
VL - 258
SP - 253
EP - 266
KW - stable vectorbundles; moduli space; homotopy groups
UR - http://eudml.org/doc/163594
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.